Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
150 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Suggest treatment for acne on face

Hi doctor, i have a pimples in my face. I put on peroduo ointment as the advice of skin doctor but when i put on my face skin is too sensitive, it become red and extremely dry which later began to dark spot. I really want these pimples and dark spot to disappear. And when i used neem+aloe vera product facewash, my pimples bacame more and more. Would you please help.
Fri, 20 Nov 2015
Report Abuse
Dentist 's  Response
Hi..
Welcome to HEALTHCARE MAGIC..

I have gone through your query and can understand your concerns.

As per your complain Perodua ointment is a combination of Benzolyl peroxide and adapelene and the side effects that you are experiencing that are dry and itchy skin with redness is due to most probably adapelene that is a retinoid..
I would suggest you to stop using this combination and you can first of all condition of skin by reducing inflammation and for this you should do cool compresses over the pimples and the reddened skin and wash your face frequently with cold water..
Take anti allergics like Benaryl..
Once the skin soothes you can start washing your face with salicylic acid and glycolic acid containing facewash.
Apply benzoyl peroxide and clindamycin containing gel, do cold compresses, avoid oily food and sun exposure.
Exfoliate your skin twice a week using a gentle scrub and drink plenty of water..
Apply kojic acid containing cream and also abutin containing creams for reducing dark spots..
You can also go for microdermabrasion and chemical peeling..


Hope this informations helps..

Thanks and regards.
Dr.Honey Nandwani Arora..
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hey sir i m having so much acne and spots in my face and i had consulted to dermatologist, he gave 2-3 creams and 2-3 tablets and said that in...